# SDR DALA2024033103924

- Difficulty date: March 29, 2024
- Submitted: March 31, 2024
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-211
- Aircraft serial: 7765
- Aircraft time: 20,481 hours, 9,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3024, 7 SEAT EMER LIGHT OUT AFT LT CABIN @ 28, 29, 33, 34, 35, 38, 39. CORRECTIVE ACTION: REPLACED EPSU 12WL & 13WL IAW A321 AMM 33-51-38 & EPSU 13WL BATTERY PACK IAW A321 AMM 33-51-38 CABIN EMERGENCY LIGHTS NORMAL IN "OFF/ARM/ON" SWITCH POSITIONS PER A321 AMM 33-51-00. EXCEPT EMERG AISLE SEAT LIGHTS FROM ROW 33. T/S PER A321 WDM 33-51-08. NEED SEAT HARNESS FROM SIDE WALL CONNECTOR 7260VC12A TO SEATS CONNECTORS (R, LI 0609617). CHECKED HARNESS BETWEEN 7260VC12-A AND SEAT MOUNTED EMER LIGHTS, NTF. CLEANED CONNECTOR AND SECURED. PERFORMED OP CHECK BY BITE AND PASS. PRECAUTIONARY REPLACED EPSU 13WL PER AMM 33-51-38 AND GOOD. CONFIRMED ALL EMER LIGHTS ILLUMINATES WITH RESPECTIVE SWITCHES. (LP 5281349)
